# SDR QXEA2009080300564

- Difficulty date: July 29, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 20,654 hours, 21,327 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: L

## Discrepancy

GEG - FLAP POWER CAUTION LIGHT ILLUMINATED SHORTLY AFTER SELECTING FLAPS FROM 5 DEG TO 15 DEG, ATTEMPTED RESET PER E&A CHECKLIST.  FLAPS REMAINED AT 12 DEG.  LANDED WITHOUT INCIDENT.  PERFORMED FIM TASK 27-50-00-810-802.  FAULTS CLEARED, PERFORMED SEVERAL OPS TESTS, NO DEFECTS NOTED.  CODES:  ECU CONTINUOUS BIT, ASYMMETRY, HYD PRESS LOSS, AND ECU POWER ON BIT.  RETURNED TO SERVICE.  NO PARTS REPLACED.
